# SDR 9520552762

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21201
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

COMPRESSOR STALL ON TAKEOFF, ENGINE POSITION UNDETERMINED AND THE TAKEOFF WAS ABORTED.  THE ENGINES WERE RUNUP AND CHECKED, NO DISCREPANCIES WERE NOTED.  THE AIRCRAFT CONTINUED AS SCHEDULED.
